# SDR 2008UALA00751

- Difficulty date: February 8, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N554UA
- Make and model: Boeing 757222
- Aircraft serial: 26644
- Aircraft time: 54,913 hours, 18,175 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: M10427
- Condition: Faulty
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO AFT CARGO FIRE INDICATION.  INDICATION ISSUE WITH CONTROL CARD.  REPLACED FIRE DET CIRCUIT CARD M10427 FOR FWD AND AFT CARGO SMOKE DETECTION.  ALL OPS CHECKS PERFORMED WERE SATISFACTORY.
